# SDR SIMA20160316008

- Difficulty date: March 16, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 38,955 hours, 35,192 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020333053
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BETWEEN FRAME 77 - 80 & STRINGER 17L.  REPAIRED DENT IAW ERS-EM.
